A combinatorial bijection between linear extensions of equivalent orders

Faigle, Ulrich and Schrader, Rainer (1986) A combinatorial bijection between linear extensions of equivalent orders.
Published in: Discrete Mathematics Vol. 58 (3). pp. 295-301.


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 30 Jun 2014 12:45
Last Modified: 30 Jun 2014 12:45
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/727